Ask a doctor

Severe problems after Botulin Toxin for frown lines and Crows Feet. Will I fully recover from this?

Dear Doctors, I'm 8 weeks post treatment. Severe problems after Botulin Toxin for frown lines and Crows Feet. Undereye bags, dry eyes, eye pain,cheeck ptosis, saggy skin. I've seen an ophthalmologist for my eye problems,they definately seem to relate to the Botox and I will be further examined. Apart from the eye issues I look horrible. My eyes look sunken with big bags underneath, I have hollows that were not there before, veins that are visible now, sagging wrinkly skin and cheeck ptosis that gave me a chipmunk look with nasa labial folds that I didnt have before. Will I fully recover from this? I'm terrified and sad.

Doctor Answers (3)

Problems After Botox Injections

+1

I cannot tell you that you will fully recover without seeing any pre- or post-Botox pictures, but I can tell you that Botox is only temporary. The effects of Botox last only 3-4 months.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

Severe problems after Botulin Toxin for frown lines and Crows Feet. Will I fully recover from this?

+1

Im very sorry to hear of your experience, providing a photo of before treatment would be helpful. Once the Botox has worn off the eye bags and crows feet should resolve if this was indeed caused from your treatment

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 178 reviews

If Botox caused this, you should recover

+1

Dear Saggy Hollowz, If these problems were truly caused by the Botox that you had injected then they should all revert to normal when the Botox wears off. I can not really relate all of these to such injections but would have to know what you looked like before, where injections done and how much used. I have never seen veins become more prominent and you should have had no changes under eyes or in cheeks if only injected for crows feet and frown lines so I am a bit confused.

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 11 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.